Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The pseudohyperbolic metric and Bergman spaces in the ball


Authors: Peter Duren and Rachel Weir
Journal: Trans. Amer. Math. Soc. 359 (2007), 63-76
MSC (2000): Primary 32A36; Secondary 30H05
DOI: https://doi.org/10.1090/S0002-9947-06-04064-5
Published electronically: May 9, 2006
MathSciNet review: 2247882
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The pseudohyperbolic metric is developed for the unit ball of $ {\mathbb{C}}^{n}$ and is applied to a study of uniformly discrete sequences and Bergman spaces of holomorphic functions on the ball.


References [Enhancements On Off] (What's this?)

  • 1. S. Axler, Bergman spaces and their operators, in Surveys of Some Recent Results in Operator Theory, Vol. I (J. B. Conway and B. B. Morrel, editors), Pitman Research Notes in Math. No. 171, John Wiley & Sons, New York, 1988, pp. 1-50. MR 0958569 (90b:47048)
  • 2. J. A. Cima and W. R. Wogen, A Carleson measure theorem for the Bergman space on the ball, J. Operator Theory 7 (1982), 157-165. MR 0650200 (83f:46022)
  • 3. P. Duren and A. Schuster, Bergman Spaces, American Mathematical Society, Providence, R. I., 2004. MR 2033762 (2005c:30053)
  • 4. P. Duren, A. Schuster, and D. Vukotic, On uniformly discrete sequences in the disk, in Quadrature Domains and Applications (P. Ebenfelt, B. Gustafsson, D. Khavinson, and M. Putinar, editors), Operator Theory: Advances and Applications, vol. 156, Birkhäuser, Basel, 2005, pp. 131-150. MR 2129739 (2005k:30105)
  • 5. W. W. Hastings, A Carleson measure theorem for Bergman spaces, Proc. Amer. Math. Soc. 52 (1975), 237-241. MR 0374886 (51:11082)
  • 6. M. Jevtic, X. Massaneda, and P. J. Thomas, Interpolating sequences for weighted Bergman spaces of the ball, Michigan Math. J. 43 (1996), 495-517. MR 1420589 (98c:32007)
  • 7. D. H. Luecking, A technique for characterizing Carleson measures on Bergman spaces, Proc. Amer. Math. Soc. 87 (1983), 656-660. MR 0687635 (84e:32025)
  • 8. B. D. MacCluer, Uniformly discrete sequences in the ball, J. Math. Anal. Appl., to appear.
  • 9. B. D. MacCluer, K. Stroethoff, and R. Zhao, Schwarz-Pick type estimates, Complex Variables Theory Appl. 48 (2003), 711-730. MR 2002120 (2004g:32003)
  • 10. X. Massaneda, $ A^{-p}$ interpolation in the unit ball, J. London Math. Soc. 52 (1995), 391-401. MR 1356150 (96f:32020)
  • 11. V. L. Oleinik, Embedding theorems for weighted classes of harmonic and analytic functions, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 9 (1978), 228-243, J. Soviet Math.
  • 12. V. L. Oleinik and B. S. Pavlov, Embedding theorems for weighted classes of harmonic and analytic functions, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 2 (1974), 135-142, J. Soviet Math.
  • 13. W. Rudin, Function Theory in the Unit Ball of $ {\mathbb{C}}^{n}$, Springer-Verlag, New York, 1980. MR 0601594 (82i:32002)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32A36, 30H05

Retrieve articles in all journals with MSC (2000): 32A36, 30H05


Additional Information

Peter Duren
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109–1109
Email: duren@umich.edu

Rachel Weir
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Address at time of publication: Department of Mathematics, Allegheny College, 520 N. Main Street, Meadville, Pennsylvania 16335
Email: rw8t@virginia.edu

DOI: https://doi.org/10.1090/S0002-9947-06-04064-5
Received by editor(s): September 15, 2004
Published electronically: May 9, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society